# SDR ASAA2018122437506

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,475 hours, 14,025 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST WHEN RECALL PUSHED THE AIR COND AND CABIN ZONE TEMP LIGHTS ILLUMINATED. LIGHTS EXTINGUISHED WHEN MASTER CAUTION RESET. CHECKLIST COMPLETED. GROUNDED - YES. BITE CKD BOTH PTC #2 ON BIT & PREV FLT FLT DECK TRIM VALVE FAULTED WITH A GREEN ON GO/VERIFY. RESET AND RAN BOTH PACKS, REACCOMPLISHED BITE OF BOTH CONTROLLERS WITH NO FURTHER FAULTS REF B737-800 FIM 21-62 TASK 801 ALL OPS CKD NML.
